Javier F. Rosenblueth and Gerardo Sánchez Licea


  1. [1] M.R. Hestenes, Calculus of variations and optimal controltheory (New York: John Wiley & Sons, 1966).
  2. [2] F.H. Clarke and V.M. Zeidan, Sufficiency and the Jacobicondition in the calculus of variations, Canadian Journal ofMathematics, 38, 1986, 1199–1209.
  3. [3] P.D. Loewen, Second-order sufficiency criteria and local con-vexity for equivalent problems in the calculus of variations,Journal of Mathematical Analysis and Applications, 146, 1990,512–522.
  4. [4] J.F. Rosenblueth and G. Sánchez Licea, Sufficiency for singularcontrols with equality constraints, Proceedings of the 13thIASTED International Conference on Intelligent Systems andControl, Cambridge, United Kingdom, 2011, 140–147, doi:10.2316/P.2011.744-086.
  5. [5] K. Malanowski, H. Maurer, and S. Pickenhain, Second or-der sufficient conditions for state-constrained optimal controlproblems, Journal of Optimization Theory and Applications,123, 2004, 595–617.
  6. [6] H. Maurer, First and second order sufficient optimality con-ditions in mathematical programming and optimal control,Mathematical Programming Study, 14, 1981, 163–177.
  7. [7] H. Maurer and S. Pickenhain, Second order sufficient conditionsfor control problems with mixed control-state constraints,Journal of Optimization Theory and Applications, 86, 1995,649–667.
  8. [8] A.A. Milyutin and N.P. Osmolovskiˇı, Calculus of variationsand optimal control (Translations of Mathematical Monographs180, Providence, RI: American Mathematical Society, 1998).
  9. [9] G. Stefani and P.L. Zezza, Optimality conditions for a con-strained control problem, SIAM Journal on Control and Op-timization, 34, 1996, 635–659.
  10. [10] E.M. Khazen, Robust optimal control in not-completely con-trollable linear time-varying systems, Control and IntelligentSystems, 2008, doi: 10.2316/Journal.201.2008.1.201-1755.
  11. [11] A.A. Mohammad, A new optimal root locus techniquefor LQR design, Control and Intelligent Systems, 2007,doi: 10.2316/Journal.201.2007.1.201-1583.
  12. [12] H.M. Serag, Optimal control of systems involving Schr¨odingeroperators, Control and Intelligent Systems, 2004, doi:10.2316/Journal.201.2004.3.201-1319.
  13. [13] A. Takayama, Mathematical economics, 2nd ed. (Cambridge,UK: Cambridge University Press, 1997).
  14. [14] H. Brezis, Functional analysis, Sobolev spaces and partialdifferential equations (New York: Springer, 2010).

Important Links:

Go Back